Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 705818, 12 pages
http://dx.doi.org/10.1155/2014/705818
Research Article

Matrix Transformations between Certain Sequence Spaces over the Non-Newtonian Complex Field

1Department of Mathematics, Faculty of Sciences, Gazi University, 06500 Ankara, Turkey
2Department of Mathematics, Faculty of Sciences and Arts, Bozok University, 66100 Yozgat, Turkey

Received 28 April 2014; Accepted 29 May 2014; Published 19 June 2014

Academic Editor: M. Mursaleen

Copyright © 2014 Uğur Kadak and Hakan Efe. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [9 citations]

The following is the list of published articles that have cited the current article.

  • Uğur Kadak, and Hakan Efe, “The Construction of Hilbert Spaces over the Non-Newtonian Field,” International Journal of Analysis, vol. 2014, pp. 1–10, 2014. View at Publisher · View at Google Scholar
  • Uğur Kadak, Murat Kirişci, and Ahmet Faruk Çakmak, “On the Classical Paranormed Sequence Spaces and Related Duals over the Non-Newtonian Complex Field,” Journal of Function Spaces, vol. 2015, pp. 1–11, 2015. View at Publisher · View at Google Scholar
  • Uğur Kadak, and Muharrem Özlük, “Generalized Runge-Kutta Method with respect to the Non-Newtonian Calculus,” Abstract and Applied Analysis, vol. 2015, pp. 1–10, 2015. View at Publisher · View at Google Scholar
  • Uğur Kadak, and Muharrem Ozluk, “Some New Sets of Sequences of Fuzzy Numbers with Respect to the Partial Metric,” The Scientific World Journal, vol. 2015, pp. 1–10, 2015. View at Publisher · View at Google Scholar
  • Uğur Kadak, and Yusuf Gürefe, “A Generalization on Weighted Means and Convex Functions with respect to the Non-Newtonian Calculus,” International Journal of Analysis, vol. 2016, pp. 1–9, 2016. View at Publisher · View at Google Scholar
  • Uğur Kadak, “Certain sequence spaces and related duals with respect to the b-metric,” Communications of the Korean Mathematical Society, vol. 31, no. 2, pp. 277–294, 2016. View at Publisher · View at Google Scholar
  • Khirod Boruah, and Bipan Hazarika, “Application of geometric calculus in numerical analysis and difference sequence spaces,” Journal of Mathematical Analysis and Applications, vol. 449, no. 2, pp. 1265–1285, 2017. View at Publisher · View at Google Scholar
  • Ugur Kadak, “On multiplicative difference sequence spaces and related dual properties,” Boletim da Sociedade Paranaense de Matematica, vol. 35, no. 3, pp. 181–193, 2017. View at Publisher · View at Google Scholar
  • Fernando Córdova-Lepe, Rodrigo Del Valle, and Karina Vilches, “A new approach to the concept of linearity. Some elements for a multiplicative linear algebra,” International Journal of Computer Mathematics, pp. 1–11, 2018. View at Publisher · View at Google Scholar